A note on the reductibility of automorphisms of the klein curve and the 77-invariant of mapping tori

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We give a characterization for the reducibility of automorphisms of the genus 3 Klein curve in terms of the η-invariant of finite order mapping tori.

Original languageEnglish
Pages (from-to)1945-1947
Number of pages3
JournalProceedings of the American Mathematical Society
Volume126
Issue number7
Publication statusPublished - 1998
Externally publishedYes

Fingerprint

Reducibility
Automorphisms
Torus
Genus
Curve
Invariant

Keywords

  • η-invariant
  • Klein curve
  • Mapping class group
  • Reducibility

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{5664551bac544e51aff3d699fa14f841,
title = "A note on the reductibility of automorphisms of the klein curve and the 77-invariant of mapping tori",
abstract = "We give a characterization for the reducibility of automorphisms of the genus 3 Klein curve in terms of the η-invariant of finite order mapping tori.",
keywords = "η-invariant, Klein curve, Mapping class group, Reducibility",
author = "Takayuki Morifuji",
year = "1998",
language = "English",
volume = "126",
pages = "1945--1947",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "7",

}

TY - JOUR

T1 - A note on the reductibility of automorphisms of the klein curve and the 77-invariant of mapping tori

AU - Morifuji, Takayuki

PY - 1998

Y1 - 1998

N2 - We give a characterization for the reducibility of automorphisms of the genus 3 Klein curve in terms of the η-invariant of finite order mapping tori.

AB - We give a characterization for the reducibility of automorphisms of the genus 3 Klein curve in terms of the η-invariant of finite order mapping tori.

KW - η-invariant

KW - Klein curve

KW - Mapping class group

KW - Reducibility

UR - http://www.scopus.com/inward/record.url?scp=22044432756&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22044432756&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:22044432756

VL - 126

SP - 1945

EP - 1947

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 7

ER -